Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 111, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 9, 2024, 2:28 PM EDT for Stewart County, Sumter County, Webster County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2024, 2:28 PM EDT (18:28 UTC)
- Expired
- May 9, 2024, 3:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Stewart County, GA, Sumter County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 103 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 9:51 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1170 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.7
The text
As transmitted.
465
WUUS52 KFFC 091828
SVRFFC
GAC259-261-307-091915-
/O.NEW.KFFC.SV.W.0111.240509T1828Z-240509T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
228 PM EDT Thu May 9 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Stewart County in west central Georgia...
Webster County in west central Georgia...
Southern Sumter County in west central Georgia...
* Until 315 PM EDT.
* At 227 PM EDT, severe thunderstorms were located along a line
extending from Preston to near Troutman to near Sanford, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Americus, Lumpkin, Preston, Richland, Plains, Leslie, De Soto,
Weston, Desoto, Cobb, Sumter, Kimbrough, Westville, Croxton
Crossroads, Huntington, Leveretts, Troutman, Sanford, Maddox, and
Centerpoint.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 500 PM EDT for central and
west central Georgia.
&&
LAT...LON 3197 8444 3193 8444 3192 8491 3195 8496
3198 8496 3197 8504 3199 8507 3202 8505
3204 8486 3213 8462 3198 8394 3195 8393
3194 8393 3191 8394 3192 8434 3187 8434
TIME...MOT...LOC 1827Z 281DEG 43KT 3205 8452 3196 8478 3201 8500
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
705
WWUS52 KFFC 091906
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Thu May 9 2024
GAC259-261-307-091915-
/O.EXP.KFFC.SV.W.0111.000000T0000Z-240509T1915Z/
Stewart GA-Webster GA-Sumter GA-
306 PM EDT Thu May 9 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STEWART...WEBSTER AND
SOUTHERN SUMTER COUNTIES WILL EXPIRE AT 315 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 500 PM EDT for central and
west central Georgia.
&&
LAT...LON 3197 8444 3193 8444 3192 8491 3195 8496
3198 8496 3197 8504 3199 8507 3202 8505
3204 8486 3213 8462 3198 8394 3195 8393
3194 8393 3191 8394 3192 8434 3187 8434
TIME...MOT...LOC 1905Z 281DEG 18KT 3200 8445 3191 8471 3196 8493
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:15 PM EDT, 13 minutes earlier.
Area forecast discussion, May 9, 2:15 PM EDT, 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 215 PM EDT Thu May 9 2024 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Friday) Issued at 335 AM EDT Thu May 9 2024 Active weather anticipated again today as a second MCS moves through the CWA. Early morning convection (MCS #1) is moving off to the east. MCS #2 is currently winding up across western TN. This system will advance eastward through the overnight hours and move through the CWA today. Models have been fairly consistent on the timing of this system over the last couple of days. The MCS should approach the far NW corner of the CWA around 10-12Z and then continue southward. The far northern portion of the outlook area should be well worked over as the MCS approaches, but a few strong storms with isolated severe storms will continue to be possible. As the MCS moves south of the north GA mtns, the potential for severe weather will increase fairly rapidly as this area is not worked over and there will be plenty of moisture and instability to work with. In addition, plenty of deep layer shear will be present and lapse rates remain impressively steep. Damaging wind gusts, large hail and a few tornadoes will all be possible. The MCS should travel southward across the entire CWA through the early afternoon hours. The models are progging a late period MCS (MCS #3) approaching from the west late tonight/every early Friday. The HRRR seems to be the most reasonable hi-res model regarding this convective complex. There will likely be some timing changes and some slight track adjustments, but do think the bulk of strong/severe storms with this system could remain south of the CWA. The entire CWA should be well worked over from the MCS (#2) from earlier in the day. Not sure if the atmos across the southern quarter of the CWA will have enough time to recover for strong/severe thunderstorms. However, due to the uncertainty regarding these types of systems, will leave in some higher pops in that area. Can't rule out the potential for strong and/or isolated storms in that area, but the potential should be low during the early morning hours. The early morning MCS (#1) has produced some locally heavy rainfall across northern portions of the CWA. Radar estimates/observations show some 3"-4" amounts across far NW GA...with a axis of 1"-2" extending further eastward. The second MCS is expected to be a fast mover, but will be capable of producing additional locally heavy rainfall. Will hold off issuing a FFA at this time, but do expect locally higher amounts of rainfall. NListemaa && .LONG TERM... (Friday night through Wednesday) Issued at 335 AM EDT Thu May 9 2024 Previous Discussion Below A brief period of dry and slightly cooler weather is expected this weekend as we return to northwest flow aloft. Rain chances look to return to the region next week as another low pressure system developing in the Southern Plains moves eastward. 07 && .AVIATION... (18Z TAFS) Issued at 207 PM EDT Thu May 9 2024 Earlier thunderstorm activity has played havoc with wind directions, but winds should return to more solidly SW in the Atlanta metro area and AHN within the next hour or two. Thunderstorm activity has mostly cleared the Atlanta metro area and AHN. Farther to the S, thunderstorms are still ongoing at CSG and near and S of MCN. Thunderstorm activity is expected to continue slowly sinking S for the remainder of the afternoon. Cigs will continue to improve across the N terminals through the afternoon, with improving conditions across the S by evening. However, another area of showers and thunderstorms is forecast to sweep rapidly across the area late tonight and Fri morning. Best chances of thunderstorms (as well as the strongest storms) are expected to be across S GA, but have a brief period of gusty winds and cig/vsby reductions associated with this activity at all terminals. //ATL Confidence...18Z Update... Medium regarding exact timing and intensity of thunderstorms late tonight and Fri morning, high for other elements. SEC && .PRELIMINARY POINT TEMPS/POPS... Athens 65 83 52 77 / 10 30 0 0 Atlanta 66 82 54 76 / 40 30 0 0 Blairsville 58 74 46 69 / 10 20 0 10 Cartersville 62 80 49 76 / 30 20 0 0 Columbus 67 85 57 80 / 70 60 0 0 Gainesville 65 80 53 75 / 10 30 0 0 Macon 67 83 56 79 / 40 60 0 0 Rome 63 80 51 76 / 30 20 0 0 Peachtree City 65 83 52 78 / 50 40 0 0 Vidalia 69 83 59 80 / 40 90 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES...None. SHORT TERM...SEC LONG TERM....07 AVIATION...SEC
Hazardous weather outlook, May 9, 10:13 AM EDT, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1013 AM EDT Thu May 9 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101415- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1013 AM EDT Thu May 9 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Late this morning through tonight... A line of thunderstorms is currently pushing south across central Georgia. Another round of thunderstorms will move southeast out of northern and central Alabama late this morning and this afternoon. Additional thunderstorms will continue to develop in the unstable airmass south of these 2 areas of convection. Storms are expected to produce damaging wind gusts, large hail, frequent lightning strikes, and locally heavy rainfall. Isolated tornadoes will also be possible. A Tornado Watch remains in effect for portions of north and central Georgia until 1 PM. Another Tornado Watch is in effect for portions of south central Georgia until 5 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Another round of thunderstorms is expected to move into the area late tonight through Friday morning. After a dry weekend, another round of thunderstorms is possible early next week as a frontal system moves into the area Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, May 9, 1:59 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
159 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM Flood 4 N Villanow 34.73N 85.13W
05/09/2024 Whitfield GA Public
Report from mPING: River/Creek overflowing;
Cropland/Yard/Basement Flooding.
&&
TVLocal storm report, May 9, 2:00 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
200 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM Tstm Wnd Dmg 1 W Dawnville 34.81N 84.90W
05/09/2024 Whitfield GA Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
&&
TVLocal storm report, May 9, 2:01 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
201 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM Flash Flood 2 NE Clermont 34.50N 83.75W
05/09/2024 Hall GA Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&
TVLocal storm report, May 9, 2:02 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
202 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM Hail 3 SW Sonoraville 34.42N 84.86W
05/09/2024 E0.75 Inch Gordon GA Public
Report from mPING: Dime (0.75 in.).
&&
TVSpecial weather statement, May 9, 2:09 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
209 PM EDT Thu May 9 2024
GAZ089>091-102-103-091845-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
209 PM EDT Thu May 9 2024
...A strong thunderstorm will impact portions of west central Marion,
southeastern Muscogee, Chattahoochee, northern Stewart and
northwestern Webster Counties through 245 PM EDT...
At 208 PM EDT, a strong thunderstorm was over Seale, or 13 miles east
of Hurtsboro, moving east at 45 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cusseta, Fort Moore, Christopher, Sand Hill, Battle Park, Brooklyn,
Renfroe, Manta, Zellobee, Omaha, Eelbeck/West Fort Moore, Custer Road
Terrace, Benning Hills, Benning Park, Jamestown/South Fort Moore,
Carter Acres, and Louvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 500 PM EDT for west central
Georgia.
&&
LAT...LON 3214 8505 3218 8501 3220 8496 3221 8498
3222 8498 3222 8493 3224 8491 3225 8492
3226 8489 3230 8494 3233 8501 3235 8500
3238 8497 3239 8499 3239 8497 3241 8498
3242 8496 3244 8497 3246 8460 3213 8463
TIME...MOT...LOC 1808Z 262DEG 40KT 3227 8519
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 9, 2:14 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EDT Thu May 9 2024
GAZ102-103-091845-
Stewart GA-Webster GA-
214 PM EDT Thu May 9 2024
...A strong thunderstorm will impact portions of Stewart and southern
Webster Counties through 245 PM EDT...
At 213 PM EDT, a strong thunderstorm was over Providence Canyon State
Park, or 7 miles west of Lumpkin, moving east at 45 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lumpkin, Preston, Richland, Weston, Troutman, Charles, Kimbrough,
Sanford, Westville, Centerpoint, Leveretts, and Providence Canyon
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 500 PM EDT for west central
Georgia.
&&
LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
3193 8480 3192 8481 3192 8491 3195 8496
3198 8496 3198 8501 3197 8504 3199 8504
3199 8507 3209 8504 3214 8506 3213 8460
3197 8444 3193 8444 3192 8457
TIME...MOT...LOC 1813Z 262DEG 40KT 3206 8493
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| May 8, 9:07 PM EDT | Special Weather Statement | FFC | Dade | 23 min |
| May 8, 9:14 PM EDT | Tornado Warning | FFC | Dade, Walker | 31 min |
| May 8, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 49 min |
| May 8, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 31 min |
| May 8, 10:07 PM EDT | Tornado Warning | FFC | Dade, Walker | 23 min |
| May 8, 10:25 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 65 min |
| May 8, 10:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Walker, Whitfield | 48 min |
| May 8, 10:30 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 30 min |
| May 8, 10:43 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 32 min |
| May 8, 10:51 PM EDT | Tornado Warning | FFC | Murray, Walker, Whitfield | 24 min |
| May 8, 11:01 PM EDT | Flash Flood Warning | FFC | Catoosa, Murray, Walker, Whitfield | 6 hr |
| May 8, 11:11 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 64 min |
| May 8, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 62 min |
| May 8, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 44 min |
| May 8, 11:16 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 22 min |
| May 8, 11:31 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 29 min |
| May 8, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 49 min |
| May 8, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 47 min |
| May 9, 12:02 AM EDT | Flash Flood Warning | FFC | Gilmer, Murray | 6 hr |
| May 9, 12:02 AM EDT | Flash Flood Warning | FFC | Murray, Whitfield | 8 hr |
| May 9, 12:10 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 50 min |
| May 9, 12:27 AM EDT | Tornado Warning | FFC | Chattooga, Walker | 48 min |
| May 9, 12:32 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Union, White | 43 min |
| May 9, 12:51 AM EDT | Flash Flood Warning | FFC | Gilmer, Murray | 8 hr |
| May 9, 12:52 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 38 min |
| May 9, 1:05 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 40 min |
| May 9, 1:06 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Walker, Whitfield | 39 min |
| May 9, 1:25 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 50 min |
| May 9, 1:43 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 32 min |
| May 9, 1:49 AM EDT | Special Weather Statement | FFC | Banks, Hall, Madison | 56 min |
| May 9, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Walker | 49 min |
| May 9, 2:18 AM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 27 min |
| May 9, 2:42 AM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Murray, Pickens and 1 more | 7 hr |
| May 9, 2:45 AM EDT | Special Weather Statement | FFC | Forsyth, Hall, Jackson | 45 min |
| May 9, 2:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Hall, Jackson | 52 min |
| May 9, 3:18 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 42 min |
| May 9, 3:52 AM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 38 min |
| May 9, 4:10 AM EDT | River Flood Warning | FFC | Whitfield | 92 min |
| May 9, 4:14 AM EDT | River Flood Warning | FFC | Gilmer | 7 hr |
| May 9, 4:23 AM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| May 9, 4:25 AM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| May 9, 4:30 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| May 9, 4:38 AM EDT | River Flood Warning | FFC | Whitfield | 42 hr |
| May 9, 4:44 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 46 min |
| May 9, 5:10 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 38 min |
| May 9, 5:35 AM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 40 min |
| May 9, 5:43 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 62 min |
| May 9, 6:16 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Union | 44 min |
| May 9, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 44 min |
| May 9, 6:42 AM EDT | River Flood Warning | FFC | Murray | 13 hr |
| May 9, 6:55 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 55 min |
| May 9, 7:01 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more | 44 min |
| May 9, 7:29 AM EDT | Special Weather Statement | FFC | Banks, Hall | 31 min |
| May 9, 7:33 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Gwinnett, Hall | 42 min |
| May 9, 7:38 AM EDT | River Flood Warning | FFC | Dade | 28 hr |
| May 9, 7:42 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 5 more | 48 min |
| May 9, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 47 min |
| May 9, 8:01 AM EDT | River Flood Warning | FFC | Gilmer, Pickens | 21 days |
| May 9, 8:24 AM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton | 51 min |
| May 9, 8:33 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 27 min |
| May 9, 9:05 AM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Wilkes | 40 min |
| May 9, 9:06 AM EDT | Special Weather Statement | FFC | Heard | 39 min |
| May 9, 9:59 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| May 9, 10:10 AM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| May 9, 10:13 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Washington | 32 min |
| May 9, 10:36 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 24 min |
| May 9, 10:40 AM EDT | Special Weather Statement | FFC | Harris | 35 min |
| May 9, 10:43 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 32 min |
| May 9, 10:54 AM EDT | River Flood Warning | FFC | Chattooga | 20 hr |
| May 9, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 40 min |
| May 9, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 29 min |
| May 9, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 29 min |
| May 9, 11:44 AM EDT | Special Weather Statement | FFC | Houston, Peach | 31 min |
| May 9, 12:08 PM EDT | Special Weather Statement | FFC | Harris, Meriwether | 37 min |
| May 9, 12:12 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 48 min |
| May 9, 12:20 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 42 hr |
| May 9, 12:22 PM EDT | Special Weather Statement | FFC | Schley | 23 min |
| May 9, 12:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Webster | 45 min |
| May 9, 12:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.